New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Absence of period while taking Birth Control Pills
16 Replies
Hannah Enrick - August 24

Most women have lighter periods while taking the pill, and in some the flow stops altogether. Light or absent flow is a normal effect of the pill, and it is quite safe. Indeed, many users consider it to be one of the pills non-contraceptive benefits.


Alvir Hans - August 28

There are women whose periods are lighter periods while taking the pill and the menstrual period doesn't flow but there's no worry about it.
But if you are so bothered about this you can consult an ob-gyne or a midwife.


Hornbill - August 28

This was my problem, I was taking birth control pills and after one year, my period was gone about two months, I was worried if I was became pregnant at that time, so I consulted a gynecologist because I want to know whether I was pregnant or I had a cancer (God forbade). And my doctor assured to me that there's nothing to be worried. It is just a normal effect of the pill.


Taciette - August 29

Yes, mostly women have lighter periods while taking the birth control pill. And to some the menstrual cycle won't arrive. Of course to those who experience this event may think that she is pregnant or something is wrong of her body.
To calm your mind it is better to see a doctor.


Rochell - October 31

after i had my first pregnancy, my husband and I talked about having birth control because we want to put a 5 years of gap with supposed to be our 2nd child. Unfortunately, i have not taken my control pills just once and then, for a weeks I already missed my period.When we had this pregnancy test, I was positive. Now, I'm beginning to bother because I had taken a lot of birth control pills already. I'm afraid, my baby would come out with having birth defects.


Thea - October 31

Well, with regards to your case, i suggest that you consult a doctor and have some test to know what's happening to the baby inside your womb.


Bea - October 31

that's right, and the most common test I've known to know whether the baby inside you has some side effects is by an ultra sound scan. Ultra sound technology, makes you see your baby on a computer screen. With this, you can have already an idea and you can have pictures of what your baby looks like on screen.


Sidney - November 1

While taking birth control pills then still the period did not come out? Why it may happen?I t has medical explanation about this matter but to be safety consult a physician who are friendly enough and knowledgeable for his work.


Sexy - November 1

Now a days many mothers, may take birth control pills in order to make space of her children but sometimes we can not avoid our minds to think whether it is the right things to do or not, why taking birth control pills which we can not assured if it make side effects physically, in times like this we have many idea may built in our minds, questions of what if?


Location 57 - November 1

In the absence of period, one may think she is pregnant if she did not use take birth control pills but if she take this kind of pills then there are questions might arises she may be worried if she has sickness or she is pregnant.


Mineral - November 2

Taking birth control pills may not guarantee to be 100percent not to become pregnant, there are cases that even taking this kind of pills a woman got pregnant, so in your case you may consult to the doctor and you may given clarification about you case.


Lightness - November 2

The absence of your period may have a cause it can not be diagnosed clearly whether you are pregnant or not but, there were cases in the past that a woman taking birth control pills still be able to become pregnant, just see a doctor!


Thickness - November 2

Birth control pills can control the possibility to become pregnant but it can not give 100 percent that the woman may not be pregnant so in the case of the absence of period , you may pregnant or you may not. Only the expert of this case can give the exact answer.


Margareta - November 2

Sometimes the period may delayed because the woman has many worked for the past days, but it will come out for the next days, just observed and study yourself or for your satisfaction see a doctor.


Glorita - November 2

In the absence of period may make us feel worry and anxiety if you don't like to become pregnant, but I think it is obvious that you don't like to become pregnant because you are taking instead birth control pills, so this is it the problem, Just go to the health center to hand in your problem to them.


Loreta - November 2

I think it is the side effect of taking this kind of pills, how long you been taking this kind of pills?
Are you willing to become pregnant? If it is delayed because there is life to be form/has been form, then let this comes to life.


ofel - November 6

It's really kind of impossible why you have this absence of period when in fact you have taken a pill. But well, everything is possible that's why you need to have consult a doctor regarding your problem to be able to know if you are really pregnant or not.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question